# SDR IPXA10163368

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING NOTICED EMERGENCY SLIDE GAUGE IS NO LONGER VISIBLE IN THE CREW ENTRANCE DOOR.  CLOSED FWD ENTRY DOOR AND INSPECTED SLIDE GAUGE THRU ENTRY DOOR SIGHT GLASS.  EMERGENCY SLIDE GAUGE IS VISIBLE & READABLE.
